# SDR GTIA2024112238543

- Difficulty date: November 21, 2024
- Submitted: November 23, 2024
- Operation: Air carrier
- Aircraft: N906NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7788
- Aircraft time: 18,408 hours, 7,798 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORT DIRTY SOCK SMELL ON SHORT FINAL APPROACH-PERFORMED TSM IAW T/S 05-50-00-810-831-A  AND ENGINE RUN IN IDLE IAW AMM71-00-00 NO DEFECTS NOTED AT THIS TIME A/C OK FOR CONTINUE SERVICE POSSIBLE CAUSE OF THE DIRTY SOCK SMEEL IS DETERMINATE TYPE 10
